# SDR SIMA20150712001

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 34,498 hours, 31,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT STAYS ON ALL THE TIME.  R & R AFT EMER FLASHLIGHT IAW AMM 33-50-16 STEPS 2 J 1, 3 I 4.  OPERATIONS CHECKED GOOD.
